Journal d’Analyse Mathématique

, Volume 79, Issue 1, pp 335–344

On a maximum principle in Bergman space

  • A. Hinkkanen
Article

DOI: 10.1007/BF02788246

Cite this article as:
Hinkkanen, A. J. Anal. Math. (1999) 79: 335. doi:10.1007/BF02788246
Download to read the full article text

Copyright information

© The Magnes Press 1999

Authors and Affiliations

  • A. Hinkkanen
    • 1
  1. 1.Department of MathematicsUniversity of Illinois at Urbana-ChampaignUrbanaUSA

Personalised recommendations